Academic Journals Database
Disseminating quality controlled scientific knowledge

A Generalization of the Cayley-Hamilton Theorem

ADD TO MY LIST
 
Author(s): Raj Kumar Kanwar

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 03;
Issue: 01;
Start page: 109;
Date: 2013;
Original page

Keywords: Polynomial Matrix | Square Matrix | Non-Singular Matrix | Adjoint of a Matrix | Leading Coefficient Matrix

ABSTRACT
It is proposed to generalize the concept of the famous classical Cayley-Hamilton theorem for square matrices wherein for any square matrix A, the det (A-xI) is replaced by det f(x) for arbitrary polynomial matrix f(x).
Why do you need a reservation system?      Save time & money - Smart Internet Solutions